# SDR DALA2017020200857

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 112,746 hours, 21,101 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT ARRIVAL TO STAND FOUND BRAKE AND WHEEL WITH HYDRAULIC LEAKS, FUMES AND SMALL FLAMES ON IT. WHEEL REPLACED. SYSTEM OPERATION IS NORMAL.
